# SDR SWIA200515584

- Difficulty date: September 21, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 20,561 hours, 30,521 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0126
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 8,923 hours, 13,269 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL FLAPS 15 SELECTED FLAP CONTROL FAULT, AND SINGLE CHIME SOUNDED.  REPLACED FLAP ANNUNCIATOR UNIT IAW 27-50-00.  OPERATIONAL CHECK GOOD.
